Borkar, Vivek S (1993) On extremal solutions to stochastic control problems, II. In: Applied Mathematics and Optimization, 28 (1). pp. 49-56.
Stochastic.pdf - Published Version
Restricted to Registered users only
Download (418Kb) | Request a copy
The set of attainable laws of the joint state-control process of a controlled diffusion is analyzed from a convex analytic viewpoint. Various equivalence relations depending on one-dimensional marginals thereof are defined on this set and the corresponding equivalence classes are studied.
|Item Type:||Journal Article|
|Additional Information:||Copyright of this article belongs to Springer.|
|Keywords:||Optimal stochastic control;Controlled diffusions;Extremal solutions;Pre-Markov controls;Marginal classes|
|Department/Centre:||Division of Electrical Sciences > Electrical Engineering|
|Date Deposited:||21 Feb 2011 05:03|
|Last Modified:||21 Feb 2011 05:03|
Actions (login required)